Alert archive / Michigan / Gale Warnings in 2013
Gale Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Jan 15, 2013, 3:32 PM EST. It took effect at Jan 16, 2013, 10:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2013, 3:32 PM EST (20:32 UTC)
- In effect from
- Jan 16, 2013, 10:00 AM EST
- Expired
- Jan 16, 2013, 9:53 PM EST
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
876 WHUS73 KDTX 152032 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 332 PM EST TUE JAN 15 2013 ...GALES ACROSS THE GREAT LAKES... .LOW PRESSURE AND A COLD FRONT CROSSING LAKE SUPERIOR TONIGHT WILL LEAD TO INCREASED SW WINDS OVER NORTHERN LAKE HURON. AS THE FRONT PASSES AND COLD AIR RUSHES IN ON WEDNESDAY...WINDS WILL INCREASE TO GALE FORCE. FORECAST SOUNDINGS OVER VARIOUS AREAS OF LAKE HURON INDICATE 35KT GALES WILL MIX DOWN TO THE WATER SURFACE WITH VARIABILITY OF 5 KT PLUS OR MINUS. GALES WILL AFFECT MARINE INTERESTS THROUGH WEDNESDAY NIGHT...WITH WAVE HEIGHTS ALSO HIGH INTO THURSDAY MORNING. LHZ463-464-152145- /O.CAN.KDTX.GL.A.0004.130116T1200Z-130117T0000Z/ LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 332 PM EST TUE JAN 15 2013 ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WATCH. $$ LHZ361-362-160845- /O.UPG.KDTX.GL.A.0004.130116T1200Z-130117T0500Z/ /O.NEW.KDTX.GL.W.0004.130116T1500Z-130117T0400Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 332 PM EST TUE JAN 15 2013 ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ363-160845- /O.UPG.KDTX.GL.A.0004.130116T1200Z-130117T0000Z/ /O.NEW.KDTX.GL.W.0004.130116T1500Z-130117T0400Z/ LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 332 PM EST TUE JAN 15 2013 ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE WEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-422-160845- /O.UPG.KDTX.GL.A.0004.130116T1200Z-130117T0000Z/ /O.NEW.KDTX.GL.W.0004.130116T1800Z-130117T0400Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 332 PM EST TUE JAN 15 2013 ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 11 PM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 29 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ441-462-160845- /O.UPG.KDTX.GL.A.0004.130116T1200Z-130117T0000Z/ /O.NEW.KDTX.GL.W.0004.130116T1800Z-130117T0400Z/ PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 332 PM EST TUE JAN 15 2013 ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 11 PM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ442-443-160845- /O.UPG.KDTX.GL.A.0004.130116T1200Z-130117T0000Z/ /O.NEW.KDTX.SC.Y.0012.130116T1800Z-130117T0500Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 332 PM EST TUE JAN 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
3 follow-up statements
817 WHUS73 KDTX 160843 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 343 AM EST WED JAN 16 2013 ...GALES DEVELOPING OVER LAKE HURON AND SAGINAW BAY TODAY... .SOUTHWEST GALES DEVELOPING OVER LAKE SUPERIOR DURING THE EARLY MORNING WILL SPREAD INTO NORTHERN LAKE HURON TODAY. THE INCREASED WIND WILL OCCUR AHEAD OF A LOW PRESSURE SYSTEM AND ARCTIC COLD FRONT MOVING THROUGH THE NORTHERN GREAT LAKES TONIGHT. THE PEAK OF THE GALES WILL OCCUR AS THE ARCTIC FRONT MOVES OVER THE LAKE AND COLD AIR RUSHES IN DURING THE LATE AFTERNOON AND EARLY EVENING. GALE WARNINGS AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT DURING THIS TIME BEFORE A DIMINISHING TREND THEN TAKES PLACE LATER IN THE NIGHT AS THE FRONT WEAKENS AND STALLS OVER THE SOUTH HALF OF LAKE HURON. MODEST WESTERLY FLOW WILL PERSIST THURSDAY AND THURSDAY NIGHT BEFORE TURNING TO THE SOUTHWEST BY FRIDAY AHEAD OF THE NEXT WAVE OF LOW PRESSURE. EARLY INDICATIONS ARE THAT THIS SYSTEM WILL BE WEAKER WITH GUSTS OF 30 KNOTS OR LESS OVER THE OPEN WATERS FRIDAY AND SATURDAY. LHZ361-362-162115- /O.CON.KDTX.GL.W.0004.130116T1500Z-130117T0400Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 343 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ363-162115- /O.CON.KDTX.GL.W.0004.130116T1500Z-130117T0400Z/ LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 343 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE WEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-422-162115- /O.CON.KDTX.GL.W.0004.130116T1800Z-130117T0400Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 343 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 29 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ441-462-162115- /O.CON.KDTX.GL.W.0004.130116T1800Z-130117T0400Z/ PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 343 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ442-443-162115- /O.CON.KDTX.SC.Y.0012.130116T1800Z-130117T0500Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 343 AM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BT
893 WHUS73 KDTX 162040 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 340 PM EST WED JAN 16 2013 ...GALES OVER LAKE HURON AND SAGINAW BAY... .SOUTHWEST GALES ARE DEVELOPING OVER NORTHERN AND CENTRAL LAKE HURON THIS AFTERNOON. THE INCREASED WIND WILL OCCUR AHEAD OF A LOW PRESSURE SYSTEM AND ARCTIC COLD FRONT MOVING THROUGH THE NORTHERN GREAT LAKES TONIGHT. THE PEAK OF THE GALES WILL OCCUR AS THE ARCTIC FRONT MOVES OVER THE LAKE AND COLD AIR RUSHES IN DURING THE LATE AFTERNOON AND EARLY EVENING. GALE WARNINGS AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT DURING THIS TIME BEFORE A DIMINISHING TREND THEN TAKES PLACE LATER IN THE NIGHT AS THE FRONT WEAKENS AND STALLS OVER THE SOUTH HALF OF LAKE HURON. MODEST WESTERLY FLOW WILL PERSIST THURSDAY AND THURSDAY NIGHT BEFORE TURNING TO THE SOUTHWEST BY FRIDAY AHEAD OF THE NEXT WAVE OF LOW PRESSURE. EARLY INDICATIONS ARE THAT THIS SYSTEM WILL BE WEAKER WITH GUSTS OF 30 KNOTS OR LESS OVER THE OPEN WATERS FRIDAY AND SATURDAY. LHZ361-362-170400- /O.CON.KDTX.GL.W.0004.000000T0000Z-130117T0400Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 340 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE WEST WITH GUSTS UP TO 38 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ363-170400- /O.CON.KDTX.GL.W.0004.000000T0000Z-130117T0400Z/ LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 340 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 32 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 38 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-422-170400- /O.CON.KDTX.GL.W.0004.000000T0000Z-130117T0400Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 340 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ441-462-170400- /O.CON.KDTX.GL.W.0004.000000T0000Z-130117T0400Z/ PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 340 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ442-443-170500- /O.CON.KDTX.SC.Y.0012.000000T0000Z-130117T0500Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 340 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 27 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
088 WHUS73 KDTX 170253 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 953 PM EST WED JAN 16 2013 ...WINDS AND WAVES DIMINISH TONIGHT... .WIND AND WAVE CONDITIONS WILL DIMINISH TONIGHT AS A COLD FRONT WEAKENS AND STALLS OVER THE SOUTH HALF OF LAKE HURON. MODEST WESTERLY FLOW WILL PERSIST THURSDAY AND THURSDAY NIGHT BEFORE TURNING TO THE SOUTHWEST BY FRIDAY AHEAD OF THE NEXT WAVE OF LOW PRESSURE. EARLY INDICATIONS ARE THAT THIS SYSTEM WILL BE WEAKER WITH GUSTS OF 30 KNOTS OR LESS OVER THE OPEN WATERS FRIDAY AND SATURDAY. LHZ361>363-421-422-441-462-170400- /O.CAN.KDTX.GL.W.0004.000000T0000Z-130117T0400Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 953 PM EST WED JAN 16 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WARNING. WINDS AND WAVES WILL GRADUALLY DIMINISH TONIGHT. $$ LHZ442-443-170400- /O.CAN.KDTX.SC.Y.0012.000000T0000Z-130117T0500Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 953 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL GRADUALLY DIMINISH TONIGHT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 15, 11:50 AM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Jan 15, 11:50 AM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1150 AM EST TUE JAN 15 2013
.AVIATION...
//DISCUSSION...
SFC HIGH PRESSURE CONTINUES TO SHRINK IN AREA WITH TIME...BUT WILL
KEEP CLEAR SKIES AT THE TAF SITES ALONG WITH VRB LIGHT WINDS.
MESOSCALE TROUGHS OVER LAKE HURON AND ALSO NW LOWER MI HAVE LED TO
BKN MVFR STRATOCU, BUT NAM 925MB STREAMLINES PROJECT THE LAKE
CLOUDS TO STAY NORTH OF MBS. AS 2 LOW PRESSURE SYSTEMS ADVANCE
FROM THE SOUTH AND ALSO THE NORTHWEST, THE SFC HIGH WILL EJECT TO
THE EAST. AN INCREASE HIGH CLOUDS AND SW WINDS WILL OCCUR THROUGH
WED AHEAD OF AN ADVANCING COLD FRONT.
//DTW THRESHOLD THREATS...
* NONE.
&&
.PREV DISCUSSION...ISSUED 338 AM EST TUE JAN 15 2013
SHORT TERM... TODAY AND TONIGHT
TODAY WILL START OUT WITH HIGH PRESSURE IN PLACE OVER SE MICHIGAN
BUT WITH THE RIDGE AXIS NEAR THE OHIO BORDER. THIS KEEPS THE
POTENTIAL FOR LAKE CLOUDS IN PLAY BUT WITH WEAK FLOW MAKING CLOUD
DISTRIBUTION TOUGH TO PIN DOWN. WEAK WESTERLY FLOW BELOW 850 MB WILL
BE MOST PERSISTENT INTO THE TRI CITIES AND NORTHERN THUMB AND THIS
IS WHERE WE HAVE THE MOST PESSIMISTIC CLOUD FORECAST, BUT TEMPERED
BASED ON EARLY MORNING SATELLITE TRENDS. THERE IS A TENDENCY FOR THE
EASTERN FRINGE OF THE STRATOCU TO DISSIPATE WHILE MOVING FARTHER
INLAND FROM THE LAKE WHICH IS LIKELY DUE TO THE SHALLOW NATURE OF
THE CLOUD MOISTURE AS THE AIR REMAINS VERY DRY UPSTREAM OVER
WISCONSIN. THE FRAGILITY OF THE EASTERN CLOUD EDGE SHOULD CONTINUE
INTO THE DAYLIGHT HOURS AS WEAK SURFACE HEATING CONTRIBUTES TO
BOUNDARY LAYER MIXING. EXPECT BROKEN CLOUDS TO MAKE IT INTO THE TRI
CITIES THANKS TO A SHORT PERIOD OF FLOW VEERING TO NORTHWEST BEFORE
BACKING AGAIN BY MID AFTERNOON. ELSEWHERE, THE SURFACE RIDGE WILL
CONFINE STRATUS TO NORTHERN OHIO LEAVING PATCHES OF HIGH CLOUDS TO
MOVE OVER THE DETROIT AREA LATER IN THE DAY FOR A STRETCH OF PARTLY
SUNNY CONDITIONS. AVAILABLE SURFACE HEATING UP TO THAT POINT WILL
ALLOW SOME TEMPERATURE MODERATION WITH A FEW MORE MAX TEMPS AROUND
30F COMPARED TO YESTERDAY.
GRADIENT WIND INCREASING AHEAD OF LOW PRESSURE APPROACHING LAKE
SUPERIOR WILL BE THE MAIN FACTOR IN THE FORECAST FOR TONIGHT. THIS
WILL HELP DIRECT ANY REMAINING LAKE CLOUDS TO OUR NORTH AND PREVENT
RADIATIONAL COOLING FROM TAKING TOO MUCH CONTROL IN THE TRI CITIES
AND NORTHERN THUMB. AT THE SAME TIME, NEARLY CALM WIND TOWARD THE
OHIO BORDER WILL ALLOW IDEAL RADIATIONAL COOLING CONDITIONS. EXPECT
THIS WILL RESULT IN ANOTHER MIN TEMP DROP INTO THE LOWER PORTION OF
THE TEENS THERE WHILE READINGS LINGER CLOSER TO 20 IN THE TRI
CITIES.
LONG TERM...WEDNESDAY THROUGH NEXT MONDAY
AMPLIFIED TROUGH OVER THE CENTRAL CONUS WILL BREAK DOWN THROUGH THE
WEEK AS STRENGTHENING RIDGE OVER THE EASTERN PACIFIC SLOWLY BUILDS
INTO THE WESTERN CONUS. THE INITIAL BREAKDOWN OF THE TROUGH WILL
RESULT IN A SPLIT FLOW PATTERN WITH AN UPPER LOW BREAKING OFF AND
TRACKING ACROSS THE SOUTHERN CONUS WHILE THE BROADENING TROUGH TAKES
UP RESIDENCY OVER THE EASTERN CONUS BY THE END OF THE WORK WEEK. THE
WEST COAST RIDGE CONTINUES TO AMPLIFY SENDING MULTIPLE SHORT WAVES
SOUTHEASTWARD INTO THE TROUGH CAUSING DEEPENING OVERTIME. THOUGH
MUCH OF THE ACTIVITY FROM THESE CLIPPER TYPE SYSTEMS WILL BE LOW
END...THE BIGGER STORY WITH THE TROUGH IS THAT THESE WAVES WILL HELP
PULL SPOKES OF THE POLAR VORTEX OVER HUDSON BAY SOUTHWARD INTO THE
MIDWEST. MODELS HAVE BEEN TRENDING FURTHER SOUTH WITH THESE BLASTS
OF COLD AIR FOR THE END OF THE WEEKEND AND INTO EARLY NEXT WEEK.
850MB TEMPS NEXT WEEK LOOK TO BE -20C OR LESS.
THE ENERGETIC NORTHERN STREAM...LOCATED ACROSS SOUTHERN
CANADA...WILL GUIDE THE FIRST COUPLE SHORTWAVES/CLIPPERS ACROSS THE
NORTHERN GREAT LAKES WITH ASSOCIATED COLD FRONTS TRYING TO DIVE
SOUTHWARD TOWARD SE MI. EXPANSIVE SFC HIGH PRESSURE ACROSS MUCH OF
THE CENTRAL CONUS WILL PREVENT TOO MUCH OF A SOUTHWARD PUSH LEADING
TO LOW END POPS AND JUST LIGHT SNOW SHOWERS AND FLURRIES. THE MAIN
ARCTIC FRONTAL BOUNDARY WILL STAY TO OUR NORTH INTO THE WEEKEND
UNTIL A FAIRLY STRONG CLIPPER DIVES THROUGH SOUTHERN ONTARIO
SATURDAY NIGHT USHERING IN A +1040MB CANADIAN HIGH WHICH WILL PULL
THE CORE OF ARCTIC AIR SOUTH WITH IT.
THE BEST CHANCES OF PRECIP WILL BE WEDNESDAY EVENING/NIGHT AS A
WEAKENING COLD FRONT SWEEPS THROUGH THE REGION. SHALLOW MOISTURE
PROFILE SUGGESTS NOT MUCH MORE THE FLURRIES FOR MOST OF SE MI
ALTHOUGH THE SAGINAW VALLEY AND NORTHERN THUMB MAY BE ABLE TO
SQUEEZE OUT A UP TO A HALF INCH OF SNOW AS THE FRONT WILL BE A BIT
STRONGER AND LAKE ENHANCEMENT TO THE LOW LEVEL MOISTURE PROFILE MAY
REACH INLAND TO THESE AREAS. PRIMARILY SLIGHT CHANCE POPS WILL
PERSIST FRI AND SAT FOR THE SAGINAW VALLEY AND THUMB AS SHORTWAVE
ENERGY RIDE ALONG THE BOUNDARY THROUGH NORTHERN MI WITH LITTLE
SOUTHWARD PROGRESS. THE SHORTWAVES SATURDAY NIGHT WILL INTRODUCE A
CHANCE OF SNOW SHOWERS FOR ALL OF SE MI.
MARINE...
HIGH PRESSURE OVER THE SOUTHERN GREAT LAKES WILL COMBINE WITH LOW
PRESSURE DEVELOPING OVER CENTRAL CANADA TO SUPPORT LIGHT TO MODERATE
WEST WIND TODAY. THE WIND SPEED WILL THEN RAMP UP CONSIDERABLY
TONIGHT AS LOW PRESSURE APPROACHES LAKE SUPERIOR. DIRECTION FROM THE
SOUTHWEST WILL CONFINE GUSTS TO 30 KNOTS OR LESS OVER THE NORTH HALF
OF LAKE HURON THROUGH TONIGHT BUT THEN GUSTS COULD REACH UPWARD OF
35 TO 40 KNOT GALES DURING WEDNESDAY WHILE TURNING TOWARD THE WEST
AND SPREADING SOUTHWARD OVER THE LAKE AHEAD OF AN ARCTIC COLD FRONT.
A GALE WATCH REMAINS IN EFFECT FOR ALL OF LAKE HURON WEDNESDAY INTO
WEDNESDAY NIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND DIMINISH
THURSDAY AS THE FRONT WEAKENS AND STALLS NEAR THE SOUTH END OF LAKE
HURON. A SHORT PERIOD OF IMPROVED MARINE CONDITIONS WILL BE FOLLOWED
QUICKLY BY INCREASING SOUTHWEST WIND FRIDAY INTO SATURDAY AHEAD OF
THE NEXT LOW PRESSURE SYSTEM.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WATCH...LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-LHZ443-LHZ462-
LHZ463-LHZ464...FROM 7 AM WEDNESDAY TO 7 PM WEDNESDAY.
GALE WATCH...LHZ361-LHZ362...FROM 7 AM WEDNESDAY TO MIDNIGHT
THURSDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....MM
SHORT TERM...BT
LONG TERM....DRK
MARINE.......BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jan 15, 3:51 AM EST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 AM EST TUE JAN 15 2013 MIZ047>049-053>055-060>063-068>070-075-076-082-083-161000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 351 AM EST TUE JAN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-161000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 351 AM EST TUE JAN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WATCH IS IN EFFECT WEDNESDAY FOR ALL OF LAKE HURON AND WEDNESDAY NIGHT FOR NORTHERN LAKE HURON. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. DRK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:32 PM EST | Small Craft Advisory | DTX | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.